# SDR AALA20120418014

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 67,813 hours, 35,568 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1451, AFT SIDE, LONGERON 2 RIGHT, SHEAR TIE CLIP CRACKED.  REMOVED CRACKED SHEAR TIE CLIP AND INSTALLED SERVICEABLE SHEAR TIE CLIP PER AARD 51-10-00-5.
